Existence Theory for th Order Nonlocal Integral Boundary Value Problems and Extension to Fractional Case
Bashir Ahmad,
Sotiris K. Ntouyas and
Hamed H. Alsulami
Abstract and Applied Analysis, 2013, vol. 2013, 1-12
Abstract:
This paper is devoted to the study of the existence and uniqueness of solutions for th order differential equations with nonlocal integral boundary conditions. Our results are based on a variety of fixed point theorems. Some illustrative examples are discussed. We also discuss the Caputo type fractional analogue of the higher-order problem of ordinary differential equations.
Date: 2013
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/183813.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/183813.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:183813
DOI: 10.1155/2013/183813
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().